# SDR AALA20111227ORD01

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 53,111 hours, 7,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE LIGHTS AT SEATS 30C TO 45 AND 30G TO 45 INOPERATIVE.  REPAIRED CHAFED WIRE AT SEAT 33C, OPS CHECK NORMAL.
